Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What causes sudden profuse sweating?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2825 Questions
Question
severe seating for more than 3 days, actually happened last weekend then went away. When the sweating begins, he gets incredibly hot and face turns red, when the sweating subsides he feels cold and has chills. BUT he doesn't feel like he has the flu. Says it just feels different and it's odd that it has come and gone for 2 weeks. For his entire adult life has been hot natured and sometimes sweats in his sleep. But never like this, the sheets were literally soaked. Also yesterday and last night had aching legs. took Advil 800 and didn't help the aching. Has been eating a lot of sugar lately.
Mon, 21 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 41 minutes later
Brief Answer:
Go for routine lab tests

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have gone through your complaints and these symptoms could be due to some systemic disease.
I would recommend you to go for routine laboratory tests.
These should include complete blood count, fasting blood sugar levels, liver and kidney function tests, serum uric acid levels, thyroid function tests and routine urine examination.
These might help in finding the cause of excessive sweating.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Follow-up: What causes sudden profuse sweating? 1 hour later
would you continue the additional iron supplement in addition to a multi ?
 
 
Answered by Dr. Asmeet Kaur Sawhney 4 minutes later
Brief Answer:
Iron and multi supplement can be continued

Detailed Answer:
Yes iron and multi supplement can be taken.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor